# SDR 97FDEA00047

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65421508
- Condition: Cracked
- Location: Aft Airstairs
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED 5 MINUTES AFTER TAKEOFF WITH WING AND ENGINE ANTI-ICE OPEN.  ALTITUDE 10,000 FEET AT CLIMB.  POWER LIGHT EXTINGUISHED ONE MINUTE AFTER CLOSING WING ANTI-ICE.  CRACKED DUCT FOUND IN AFT AIRSTAIRS AREA.  CANNIBALIZED DUCT FROM AIRCRAFT 199 TO BE INSTALLED ON AIRCRAFT.  INSTALLED DUCT, LEAK CHECK GOOD.
